# SDR EE4Y1012014

- Difficulty date: January 4, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N786TW
- Make and model: Doug MD 83
- Aircraft serial: 53123
- Aircraft time: 39,966 hours, 38,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE PAX CABIN, FLOORBEAM UPPER CHORD LOWER SURFACE WITH CORROSION AT Y STA 1322 AND +X23.  DAMAGED AREA WAS REPAIRED PER MD-80 SRM 53-05 FIGURE 79A.
